# SDR IXXA08SMN056S

- Difficulty date: February 7, 2008
- Submitted: March 12, 2008
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 92,877 hours, 38,753 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cargo Bay
- Part time: 92,877 hours, 38,753 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND MAIN CARGO FITTING CRACKED AT STATION 960.000 LONGERON19 LEFT.  REMOVED CRACKED FITTING.  FABRICATED FITTING.  PERFORMED NDT INSPECTION.  NO CRACK, NO CORROSION FOUND.  CLEANED, TREATED AND PRIMED AREA AND FITTING.  INSTALLED FITTING IAW DC8 SRM 51-1-20D, 51-3-1, DC8 SRM 51-1-20D, ATI REPAIR SPECIFICATION NUMBER 2003-05, DRAWING DOUGLAS 3779874, NDT SPM PART 08-00-02 TO 07, AND DC8 SRM 51-1-8B.
